# SDR C2XA05SH059

- Difficulty date: June 30, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 15,729 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORROSION AT FS 20.  MAINTENANCE REMOVE AND REPLACED CENTER OMEGA BEAM AT FS 18-23 IAW EMB SRM 51-40-02.  AIRCRAFT APPROVED TO RETURNED FOR SERVICE.
